RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2013, том 4, номер 1, страницы 135–144 (Mi emj119)  

Volterra operator from Bergman spaces to Morrey spaces

X. Wua, Zh. Wub

a College of Sciences, Guizhou University for Nationalities, Huaxi, Guiyang, P. R. China
b Department of Mathematics, University of Alabama, Tuscaloosa, Alabama, USA

Аннотация: We characterize the boundedness of Volterra operators from Bergman spaces to Morrey spaces. Tools in the holomorphic function spaces, properties of Carleson measures and the atomic decomposition for functions in Bergman spaces are heavily employed.

Ключевые слова и фразы: Volterra operator, Bergman spaces, Morrey spaces, Carleson measures.

Полный текст: PDF файл (435 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: Primary 47B38; Secondary 32A35
Поступила в редакцию: 24.08.2012
Язык публикации: английский

Образец цитирования: X. Wu, Zh. Wu, “Volterra operator from Bergman spaces to Morrey spaces”, Eurasian Math. J., 4:1 (2013), 135–144

Цитирование в формате AMSBIB
\RBibitem{WuWu13}
\by X.~Wu, Zh.~Wu
\paper Volterra operator from Bergman spaces to Morrey spaces
\jour Eurasian Math. J.
\yr 2013
\vol 4
\issue 1
\pages 135--144
\mathnet{http://mi.mathnet.ru/emj119}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3118896}
\zmath{https://zbmath.org/?q=an:1275.47074}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj119
  • http://mi.mathnet.ru/rus/emj/v4/i1/p135

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:201
    Полный текст:75
    Литература:22

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019